# SDR EISA99231

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK INSPECTION WORK CARD REVEALED CORROSION ON FLOORBEAM ANGLE IN AFT BAGGAGE COMPARTMENT AT FS 1148, LBL 8 TO RBL 8.  REMOVED CORROSION IAW SRM 51-10-6 OUT OF LIMITS.  REMOVED DAMAGED ANGLE AND FABRICATED NEW ANGLE IAW SRM 53-10-8. INSTALLED REPAIR IAW SRM 53-10-8 AND SRM 51-30-2.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
